MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE L 7.5X45MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE L 7.5X45MM; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Model Number 482804745
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that; when reduction with the reduction thread at the lumbar spondylolisthesis at l4 part, the blade screw was broken.Although the surgeon was tried to use the recovery system, it was not se with screw.Thereore, the screw was changed the new one and the operation was succeeded.The blade was not resisted the force of the reduction, because the bone quality was good and the screw fixation was good.
 
Additional Manufacturer Narrative
Method: visual inspection, device history review, complaint history review, risk assessment.The customer reported event was confirmed.The returned device was fractured in 3 pieces.Manufacturing history was reviewed and no issues were identified.The exact root cause could not be determined conclusively.However it is likely that the screw tab may have fractured due to excessive stress applied on the construct while inserting the blockers.
 
Event or Problem Description
It was reported that; when reduction with the reduction thread at the lumbar spondylolisthesis at l4 part, the blade screw was broken.Although the surgeon was tried to use the recovery system, it was not se with screw.Therefore, the screw was changed the new one and the operation was succeeded.The blade was not resisted the force of the reduction, because the bone quality was good and the screw fixation was good.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE L 7.5X45MM
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key6838768
Report Number0009617544-2017-00346
Device Sequence Number13810640
Product Code KWP
UDI-Device Identifier07613327002232
UDI-Public(01)07613327002232
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number482804745
Device Catalogue Number482804745
Device Lot Number168719
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/07/2017
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer08/09/2017
Initial Report FDA Received Date09/01/2017
Supplement Report FDA Received Date01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR